# SDR 96ZZZX2389

- Difficulty date: March 19, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont O470R
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Engine
- Condition: Failed
- Location: Oil System
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 235.3 SMOH, 7.6 HRS AFTER NR 4 CYLINDER REMOVED FOR REPAIR.  PHILLIPS XC OIL BEING USED.  AV BLEND PUT IN ENGINE AFTER CYLINDER WAS REPAIRED.  IN-FLIGHT, OIL PRESSURE STARTED TO DECREASE.  LANDING MADE OK.  AT IDLE, OIL PRESSURE DROPPED TO  ZERO PSI, TOTAL FLIGHT TIME, 7 MINUTES.  OIL DRAINED, FOUND SLUDGE OF UNKNOWN SUBSTANCE, ABOUT 1-2 TABLESPOONS OF MATERIAL, BROWNISH COLOR, DRAINED OUT WITH OIL.  OIL SCREEN WAS VERY CLEAN.  NONE OF THIS MATERIAL IN SCREEN.
